# SDR HNAA2017061400207

- Difficulty date: June 13, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- Aircraft time: 50,754 hours, 56,706 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, DURING CLIMB THEOUGH 400 FT. BOTH BLEEDS AND LEFT PACK TURNED ON WHEN SMOKE AND A FOUL ODOR FILLED THE FLIGHT DECK.  BLEEDS AND PACK TURNED OFF, SMOKE AND ODOR SUBSIDED.     GROUND RAN THE ACFT WITH BLEEDS AND PACK ON FOR 10 MINUTES.  NO SMOKE OR ODOR NOTED.  FOUND HYDRAULIC LEAK UNDER RIGHT FWD SIDE OF COCKPIT FLOOR.
